skin-hair-icon
Hives, skin rashes,acne itching pimples
I used to have acne and pimple for a long time some time back hives and uteceria started happening but after controlling diet and other all was good and earlier hives use to happen just for 1 day and automatically gone..last last 2-3 years all was good and acne was also less, ,food habit.. But now suddenly after taking covid vaccine..after 20-30 days of taking vaccine I am having hives,uteceria all over the body and high itching very bad one..for one week it's was horrible then it's reduce, itching is less but still keep coming and going and suddenly acne and pimple also start increasing.. So what to do?? As my second dose date is coming I am scare vaccine will again increase the hives and skin rasher..what research and study I did by other people manu having same issues of hives and skin rashes after taking vaccine 3-4 weeks after.. Now what should I do should, should I take the 2 nd dose or not?? And why this happening ,a sin my case environment is also change but it's was always ..
47 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's not due to vaccine...Don't worry...you are suffering from allergic dermatitis causing the problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.